U.S. doctors online nowAsk doctors free
Malaysia
A 57-year-old male asked:

I have thyroid and just started my medication. my heart beats very fast soon after that i have to lie down. this helps but i am so afraid.

1 doctor answer1 doctor weighed in
Dr. Gurdeep Sareen
Specializes in Pharmacology
Speak to your MD: Speak to your MD. You may need to have your dose lowered, as increased heart beat can be a symptom of HYPERthyroidism. Try to reach him as soon as possible.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.